# SDR ASAA11510230

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,781 hours, 1,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56011098
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT AFT ENTRY BROKEN.  REPLACED BROKEN AFT GALLEY OVERHEAD EMERGENCY EXIT/F/A CALL SIGN.  OPS CHECKED EMERGENCY AND F/A CALL LIGHTS.  REF MM 33 51 01 960 802.
